On the minimum number of edges giving maximum oriented chromatic number

Alexandr V. Kostochka, Tomasz L uczak, Gábor Simonyi, Eric Sopena

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish (US)
Title of host publicationContemporary trends in discrete mathematics (v Stiv ri n Castle, 1997)
PublisherAmer. Math. Soc., Providence, RI
Pages179-182
Number of pages4
Volume49
StatePublished - 1999

Publication series

NameDIMACS Ser. Discrete Math. Theoret. Comput. Sci.
PublisherAmer. Math. Soc., Providence, RI

Cite this

Kostochka, A. V., L uczak, T., Simonyi, G., & Sopena, E. (1999). On the minimum number of edges giving maximum oriented chromatic number. In Contemporary trends in discrete mathematics (v Stiv ri n Castle, 1997) (Vol. 49, pp. 179-182). (DIMACS Ser. Discrete Math. Theoret. Comput. Sci.). Amer. Math. Soc., Providence, RI.